Journal article icon

Journal article

Non-positive Curvature and Geometric Structures in Group Theory

Actions


Access Document


Publisher copy:
10.4171/OWR/2010/20

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
Oberwolfach Reports
Pages:
1165-1224
Publication date:
2010-01-05
DOI:
ISSN:
1660-8933
URN:
uuid:38b12366-9279-4d88-bbf9-a34ce3bd1435
Source identifiers:
201425
Local pid:
pubs:201425

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP